# SDR ASAA12711662

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,830 hours, 17,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR DIFFICULT TO OPEN AND CLOSE.  ACFT GROUNDED.  ADJUSTED THE L 1 DOOR GUIDE ARM IAW AMM 52-11-00-820-801. STEP H.  ADJUSTED THE HORIZONTAL CONTROL ROD IAW AMM 52-11-820-801, PG 7, STEP K.  SECURED AND SAFETIED FASTENERS. PERFORMED DOOR HANDLE TORQUE TEST IAW AMM 56-11-00-700-804, STEP E(3). DOOR HANDLE TEST IS WITHIN LIMITS.
